Alert archive / New York / Flash Flood Warnings in 2007

Flash Flood Warning 4, NWS Albany, NY

June 1, 2007Ulster County, New York

NWS Albany, NY issued this flash flood warning at Jun 1, 2007, 12:11 AM EDT for Ulster County, New York. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jun 1, 2007, 12:11 AM EDT (04:11 UTC)
Expired
Jun 1, 2007, 3:15 AM EDT
In force
3 hr
Issued by
NWS Albany, NY
Area
Whole counties

County Ulster County, NY

The radar

The Albany radar (KENX), 79 km from the middle of the area, began a volume at 04:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Albany, NY (KALY), launched 00:00Z, 4.2 hours before the alert went out and 96 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 00:00Z on 2007-06-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1060 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 00:00Z on 2007-06-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 91 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1060 J/kg
Mixed-layer CIN
-87 J/kg
Mixed-layer LCL
1237 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
91 m²/s²
0-3 km storm-relative helicity
144 m²/s²
Significant tornado parameter
0.3
Supercell composite
2.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS51 KALY 010413
FFWALY
NYC111-010715-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE ALBANY NY
1211 AM EDT FRI JUN 1 2007

THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  CENTRAL ULSTER COUNTY IN EAST CENTRAL NEW YORK...

* UNTIL 315 AM EDT

* AT 1207 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  FLASH FLOODING FROM A THUNDERSTORM NEAR MOUNT TREMPER...OR ABOUT 14
  MILES SOUTH OF HUNTER...MOVING SOUTHEAST AT 10 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO   
  KENNETH L WILSON CAMPGROUND...OLIVEBRIDGE...BEECHFORD...VOICEVILLE 
  AND ASHOKAN.

ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE POSSIBLE IN THE 
WARNED AREA.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

LAT...LON 4209 7429 4201 7435 4191 7420 4199 7411

$$

BGM/KL
2 follow-up statements
000 
WGUS71 KALY 010538
FFSALY

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
134 AM EDT FRI JUN 1 2007

NYC111-010715-
ULSTER NY-
134 AM EDT FRI JUN 1 2007

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 315 AM EDT FOR
CENTRAL ULSTER COUNTY...

AT 131 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE DEVELOPING THUNDERSTORMS APPROACHING NORTHWEST ULSTER 
COUNTY THAT COULD EXAGGERATE THE FLASH FLOODING.  THIS STORM WAS 
LOCATED 16 MILES NORTHWEST OF MOUNT TREMPER...OR ABOUT 10 MILES 
SOUTH OF ROXBURY...MOVING SOUTHEAST AT 20 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO 
KENNETH L WILSON CAMPGROUND...OLIVEBRIDGE...BEECHFORD...BOICEVILLE   
AND ASHOKAN.

ADDITIONAL RAINFALL AMOUNTS OF 1 INCH ARE POSSIBLE IN THE WARNED 
AREA. 

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE
POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS
FLOODED ROADS. FIND ALTERNATE ROUTES. IT TAKES ONLY A FEW INCHES OF
SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY.

LAT...LON 4209 7429 4201 7435 4191 7420 4199 7411

$$

BGM/KL

WWW.WEATHER.GOV/ALBANY
000 
WGUS71 KALY 010715
FFSALY

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
313 AM EDT FRI JUN 1 2007

NYC111-010723-
ULSTER NY-
313 AM EDT FRI JUN 1 2007

...THE FLASH FLOOD WARNING WILL EXPIRE AT 315 AM EDT FOR CENTRAL
ULSTER COUNTY...

SHOWER AND THUNDERSTORM ACTIVITY HAVE DIMINISHED WITH NO ADDITIONAL 
RAINFALL EXPECTED THE REMAINDER OF THE NIGHTTIME HOURS.  
HOWEVER...ADDITIONAL RAINFALL IS EXPECTED DURING THE DAYLIGHT HOURS 
WHICH COULD RESULT IN ADDITIONAL HEAVY RAINFALL AMOUNTS.  STAY TUNED 
TO NOAA WEATHER RADIO ALL HAZARDS AND LOCAL MEDIA FOR CONTINUED 
UPDATES.

LAT...LON 4209 7429 4201 7435 4191 7420 4199 7411

$$

BGM

WWW.WEATHER.GOV/ALBANY

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albany, NY wrote its last area forecast discussion before this flash flood warning went out at May 31, 9:03 PM EDT, 3 hours 8 minutes earlier.

Area forecast discussion, May 31, 9:03 PM EDT, 3 hours 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBANY NY
903 PM EDT THU MAY 31 2007

.SYNOPSIS...
A BACK DOOR COLD FRONT DRAPED ACROSS THE LOCAL AREA WILL LIFT BACK
NORTHWARD AS A WARM FRONT FRIDAY. THIS WILL PLACED THE AREA IN A
WARM AND MUGGY AIRMASS THROUGH THE WEEKEND WITH THREAT OF SHOWERS
AND THUNDERSTORMS EACH DAY...ESPECIALLY DURING THE AFTERNOON AND
EVENING HOURS.

&&

.NEAR TERM /UNTIL 6 AM FRIDAY MORNING/...
CONVECTION...STRONG TO SEVERE...FIRED UP ACROSS FORECAST AREA IN
THE VICINITY OF THE STALLED BACK DOOR COLD FRONT IN NORTHWEST FLOW
WITH THE HELP OF A SHORT WAVE MOVING OVER TOP RIDGE THIS AFTERNOON.
REFER TO OUR LOCAL STORM REPORT (SUMMARY) FOR DAMAGE REPORTS. STORMS
LEFT OUTFLOW BOUNDARIES HELPING TO FOCUS ADDITIONAL CONVECTION.
VERIFIED SEVERE THUNDERSTORM WARNING FOR ALBANY COUNTY WITH
MEASURED 3/4 INCH HAIL AT NWS OFFICE AT 353 PM. THREAT FOR
SCATTERED CONVECTION WILL DIMINISH OVERNIGHT. EXPECT FOG TO
DEVELOP OVERNIGHT WITH LIGHT SOUTHERLY TO CALM WINDS..ESPECIALLY
WHERE HAD RAINFALL.

&&

.SHORT TERM /6 AM FRIDAY MORNING THROUGH FRIDAY NIGHT/...
BOUNDARY WILL MOVE TO THE NORTHEAST AS A WARM FRONT FRIDAY
MORNING PLACING FORECAST AREA WILL BE IN A WARM...HUMID AIRMASS.
BEST CHANCES FOR CONVECTION WILL BE DURING THE AFTERNOON AND
EVENING HOURS WITH THE HEATING OF DAY. FRIDAY MORNING INTO THE
EARLY AFTERNOON SHOULD REMAIN DRY WITH CONVECTION HOLDING OFF
UNTIL ABOUT MID AFTERNOON AS WILL HAVE MID LEVEL CAP TO BREAK
THROUGH. AT THIS TIME...THE MAIN HAZARDS ASSOCIATED WITH
CONVECTION WOULD BE FREQUENT CLOUD TO GROUND LIGHTNING AND HEAVY
RAINFALL.

&&

.LONG TERM /SATURDAY THROUGH THURSDAY/...
OVERALL MODELS INDICATE HIGH AMPLITUDE RIDGE BUILDS OVER THE WEST
THIS WEEKEND INTO EARLY NEXT WEEK WITH A DEEP TROUGH OVER THE
CENTRAL U.S. HEADING EASTWARD INTO THE EASTERN U.S. MODELS CONTINUE
TO HAVE DIFFERENCES WITH THE INTENSITY AND TIMING OF SHORT WAVES
WHICH WILL HAVE IMPACTS ON FORECAST DETAILS. IN ADDITION...HAVE A
LOW WHICH IS EXPECTED TO MOVE OF OUT THE GULF OF MEXICO AND HEAD
NORTHWARD ALONG THE EAST COAST EARLY LATE IN THE WEEKEND AND EARLY
NEXT WEEK. MODEL CONTINUITY INDICATING THIS FEATURE HAVE BEEN
CONSISTENT BUT THE TRACK AND TIMING HAVE NOT. HAVE FOLLOWED HPC LEAD
FOR THE EXTENDED PERIOD WITH ALL THE UNCERTAINTIES. OVERALL...A WET
PATTERN.

&&

.AVIATION /01Z FRIDAY THROUGH TUESDAY/...
CONVECTION HAS MOVED OFF TO THE SOUTH AND EAST AND WEAKEN. DO HAVE
WIDELY SCATTERED CONVECTION CONTINUING BUT THAT WILL DIMINISH AS
THE NIGHT PROGRESSES. WINDS WILL BE LIGHT SOUTHERLY TO CALM
OVERNIGHT. EXCEPT FOG TO FORM OVERNIGHT ESPECIALLY IN LOCALES THAT
RECEIVED RAINFALL. FOGGY CONDITIONS SHOULD TRANSITION TO HAZY
DURING THE MORNING FRIDAY WITH VFR CONDITIONS EXPECT MOST OF THE
DAY. MVFR CONDITIONS ARE EXPECTED WITH ANY CONVECTION THAT
DEVELOPS DURING THE MID TO LATE AFTERNOON INTO THE EARLY EVENING
HOURS.

AS IS TYPICAL FOR TROPICAL AIR MASSES THERE WILL BE A CHANCE OF
MID TO LATE AFTERNOON THUNDERSTORMS TOMORROW...SATURDAY...AND
SUNDAY WITH MVFR TO IFR VISIBILITY DURING THE LATE NIGHT/PREDAWN
HOURS DUE TO HAZE AND FOG. THERE WILL BE A GREATER LIKELIHOOD OF
RAIN ON MONDAY AS A SYSTEM MOVING UP THE COAST BRINGS IN
ADDITIONAL MOISTURE.

&&

.HYDROLOGY...
RIVERS CONTINUE AT LOW FLOWS RESULTING FROM A PROLONGED PERIOD OF
FAIRLY DRY WEATHER AND SEASONABLE TO ABOVE NORMAL TEMPERATURES.
SCATTERED SHOWERS/TSTMS ARE EXPECTED THIS AFTERNOON/EVENING...WHICH
MAY PRODUCE AMOUNTS OF ONE TENTH TO ONE QUARTER OF AN INCH.
ADDITIONAL SCATTERED SHOWERS/TSTMS ARE POSSIBLE FRI AND SAT
AFTERNOON. WHILE HEAVY RAIN MAY FALL OVER A SMALL AREA AMOUNTS OVER
A RIVER BASIN WILL BE SMALL ENOUGH TO HAVE LITTLE EFFECT. SOME
NUISANCE URBAN/SMALL STREAM PONDING IS POSSIBLE WITHIN ANY HEAVY
PRECIPITATION CORES. SOMEWHAT MORE WIDESPREAD RAINFALL IS POSSIBLE
LATE SUN INTO MONDAY...WHICH COULD LEAD TO MORE SIGNIFICANT
RESPONSES ON AREA RIVERS/STREAMS.

&&

.ALY WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
NY...NONE.
MA...NONE.
VT...NONE.

&&
Hazardous weather outlook, May 31, 8:24 PM EDT, 3 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBANY NY
824 PM EDT THU MAY 31 2007

CTZ001-013-MAZ001-025-NYZ032-033-038>043-047>054-058>061-063>066-
082>084-VTZ013>015-011100-
NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE-
SOUTHERN BERKSHIRE-NORTHERN HERKIMER-HAMILTON-SOUTHERN HERKIMER-
SOUTHERN FULTON-MONTGOMERY-NORTHERN SARATOGA-NORTHERN WARREN-
NORTHERN WASHINGTON-SCHOHARIE-WESTERN SCHENECTADY-
EASTERN SCHENECTADY-SOUTHERN SARATOGA-WESTERN ALBANY-EASTERN ALBANY-
WESTERN RENSSELAER-EASTERN RENSSELAER-WESTERN GREENE-EASTERN GREENE-
WESTERN COLUMBIA-EASTERN COLUMBIA-WESTERN ULSTER-EASTERN ULSTER-
WESTERN DUTCHESS-EASTERN DUTCHESS-NORTHERN FULTON-SOUTHEAST WARREN-
SOUTHERN WASHINGTON-BENNINGTON-WESTERN WINDHAM-EASTERN WINDHAM-
824 PM EDT THU MAY 31 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN
CONNECTICUT...WESTERN MASSACHUSETTS...EAST CENTRAL NEW YORK AND
SOUTHERN VERMONT.

.DAY ONE...TONIGHT

SCATTERED NON SEVERE THUNDERSTORMS WILL BE POSSIBLE OVERNIGHT
ALONG A STATIONARY FRONT.  THE THUNDERSTORMS WILL MOVE EAST TO
SOUTHEAST AT 15 TO 20 MPH.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

SCATTERED THUNDERSTORMS ARE EXPECTED FRIDAY AFTERNOON THROUGH
SUNDAY...WITH THE HIGHEST PROBABILITY OF THUNDERSTORMS DURING THE
AFTERNOON AND EARLY EVENING HOURS.  AT THIS TIME...THE MAIN HAZARDS
WOULD BE FROM FREQUENT CLOUD TO GROUND LIGHTNING AND HEAVY
RAINFALL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

TAW

In the hours before

Local storm report, May 31, 6:53 PM EDT, 5 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
653 PM EDT THU MAY 31 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0555 PM     TSTM WND DMG     WINSTED                 41.93N 73.07W
05/31/2007                   LITCHFIELD         CT   EMERGENCY MNGR

            NUMEROUS TREES DOWN. 2 TREES DOWN ON HOMES.

&&

TWASULA
Local storm report, May 31, 7:28 PM EDT, 4 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
728 PM EDT THU MAY 31 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0620 PM     HAIL             HARWINTON               41.77N 73.06W
05/31/2007  M0.75 INCH       LITCHFIELD         CT   TRAINED SPOTTER

&&

TWASULA
Local storm report, May 31, 7:38 PM EDT, 4 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
738 PM EDT THU MAY 31 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0515 PM     HAIL             OTIS                    42.20N 73.07W
05/31/2007  E1.00 INCH       BERKSHIRE          MA   TRAINED SPOTTER

            QUARTER SIZE HAIL.

&&

TWASULA
Local storm report, May 31, 7:44 PM EDT, 4 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE ALBANY NY
744 PM EDT THU MAY 31 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0245 PM     HAIL             RUSSIA                  43.26N 75.08W
05/31/2007  E0.75 INCH       HERKIMER           NY   PUBLIC

0304 PM     TSTM WND DMG     CHARLTON                42.93N 73.97W
05/31/2007                   SARATOGA           NY   NWS EMPLOYEE

            TWO TREES DOWN.

0312 PM     HAIL             RUSSIA                  43.26N 75.08W
05/31/2007  M1.00 INCH       HERKIMER           NY   PUBLIC

0353 PM     HAIL             ALBANY                  42.66N 73.78W
05/31/2007  M0.75 INCH       ALBANY             NY   NWS EMPLOYEE

            AT NWS OFFICE

0355 PM     HAIL             ALBANY                  42.66N 73.78W
05/31/2007  E0.75 INCH       ALBANY             NY   BROADCAST MEDIA

            WATERVIET AVE

0405 PM     HAIL             EAST GREENBUSH          42.59N 73.70W
05/31/2007  E0.88 INCH       RENSSELAER         NY   TRAINED SPOTTER

0405 PM     HAIL             4 SE ALBANY             42.62N 73.72W
05/31/2007  E0.25 INCH       RENSSELAER         NY   TRAINED SPOTTER

            OVER 1 INCH OF RA IN 15 MIN.

0410 PM     HAIL             POESTENKILL             42.69N 73.56W
05/31/2007  E1.75 INCH       RENSSELAER         NY   TRAINED SPOTTER

0435 PM     TSTM WND DMG     NORTH CHATHAM           42.47N 73.63W
05/31/2007                   COLUMBIA           NY   TRAINED SPOTTER

            TREES AND WIRES DOWN ON ROUTE 32

0442 PM     HAIL             KINDERHOOK              42.39N 73.70W
05/31/2007  M0.25 INCH       COLUMBIA           NY   TRAINED SPOTTER

            HALF INCH HAIL

0502 PM     TSTM WND DMG     STOCKBRIDGE             42.29N 73.32W
05/31/2007                   BERKSHIRE          MA   TRAINED SPOTTER

            NUMEROUS TREES DOWN. ONE ON A CAR.

0515 PM     HAIL             OTIS                    42.20N 73.07W
05/31/2007  E1.00 INCH       BERKSHIRE          MA   TRAINED SPOTTER

            QUARTER SIZE HAIL.

0532 PM     HAIL             SOUTHFIELD              42.10N 73.23W
05/31/2007  E1.00 INCH       BERKSHIRE          MA   TRAINED SPOTTER

0555 PM     TSTM WND DMG     WINSTED                 41.93N 73.07W
05/31/2007                   LITCHFIELD         CT   EMERGENCY MNGR

            NUMEROUS TREES DOWN. 2 TREES DOWN ON HOMES.

0620 PM     HAIL             HARWINTON               41.77N 73.06W
05/31/2007  M0.75 INCH       LITCHFIELD         CT   TRAINED SPOTTER

&&

TWASULA
Local storm report, May 31, 9:17 PM EDT, 2 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE ALBANY NY
917 PM EDT THU MAY 31 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0245 PM     HAIL             RUSSIA                  43.26N 75.08W
05/31/2007  E0.75 INCH       HERKIMER           NY   PUBLIC

0304 PM     TSTM WND DMG     CHARLTON                42.93N 73.97W
05/31/2007                   SARATOGA           NY   NWS EMPLOYEE

            TWO TREES DOWN.

0312 PM     HAIL             RUSSIA                  43.26N 75.08W
05/31/2007  M1.00 INCH       HERKIMER           NY   PUBLIC

0353 PM     HAIL             ALBANY                  42.66N 73.78W
05/31/2007  M0.75 INCH       ALBANY             NY   NWS EMPLOYEE

            AT NWS OFFICE

0355 PM     HAIL             ALBANY                  42.66N 73.78W
05/31/2007  E0.75 INCH       ALBANY             NY   BROADCAST MEDIA

            WATERVIET AVE

0405 PM     TSTM WND DMG     WEST SAND LAKE          42.64N 73.61W
05/31/2007                   RENSSELAER         NY   EMERGENCY MNGR

            TREES DOWN

0405 PM     HAIL             EAST GREENBUSH          42.59N 73.70W
05/31/2007  E0.88 INCH       RENSSELAER         NY   TRAINED SPOTTER

0405 PM     HAIL             4 SE ALBANY             42.62N 73.72W
05/31/2007  E0.25 INCH       RENSSELAER         NY   TRAINED SPOTTER

            OVER 1 INCH OF RA IN 15 MIN.

0410 PM     HAIL             POESTENKILL             42.69N 73.56W
05/31/2007  E1.75 INCH       RENSSELAER         NY   TRAINED SPOTTER

0435 PM     TSTM WND DMG     NORTH CHATHAM           42.47N 73.63W
05/31/2007                   COLUMBIA           NY   TRAINED SPOTTER

            TREES AND WIRES DOWN ON ROUTE 32

0442 PM     HAIL             KINDERHOOK              42.39N 73.70W
05/31/2007  M0.25 INCH       COLUMBIA           NY   TRAINED SPOTTER

            HALF INCH HAIL

0502 PM     TSTM WND DMG     STOCKBRIDGE             42.29N 73.32W
05/31/2007                   BERKSHIRE          MA   TRAINED SPOTTER

            NUMEROUS TREES DOWN. ONE ON A CAR.

0515 PM     HAIL             OTIS                    42.20N 73.07W
05/31/2007  E1.00 INCH       BERKSHIRE          MA   TRAINED SPOTTER

            QUARTER SIZE HAIL.

0532 PM     HAIL             SOUTHFIELD              42.10N 73.23W
05/31/2007  E1.00 INCH       BERKSHIRE          MA   TRAINED SPOTTER

0555 PM     TSTM WND DMG     WINSTED                 41.93N 73.07W
05/31/2007                   LITCHFIELD         CT   EMERGENCY MNGR

            NUMEROUS TREES DOWN. 2 TREES DOWN ON HOMES.

0620 PM     HAIL             HARWINTON               41.77N 73.06W
05/31/2007  M0.75 INCH       LITCHFIELD         CT   TRAINED SPOTTER

&&

TWASULA

Nearby

Flash Flood Warnings in New York, 2007Every flash flood warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.